Order Article Reprints
Journal: Metabolites, 2012
Volume: 2
Number: 529
Article:
Optimality Principles in the Regulation of Metabolic Networks
Authors:
by
Jan Berkhout, Frank J. Bruggeman and Bas Teusink
Link:
https://www.mdpi.com/2218-1989/2/3/529
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.